# SDR DALA2025082606333

- Difficulty date: August 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1155124) A.A AD 5714-01004-02 STEP 8 AND 9 2 CRACKS ON PRESSURE DECK WEB (1CRACK BTW STA 663 AND RBL 35 .593 IN AND 2 CRACK RBL 42 .656. PRESSURE DECK WEB WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 3 AND A.A AD 5714-01004-02.
